Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 49, NWS Grand Forks, ND

June 7, 20204 counties in North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 7, 2020, 11:21 PM CDT for 4 counties in North Dakota. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2020, 11:21 PM CDT (04:21 UTC)
Expired
Jun 8, 2020, 12:00 AM CDT
In force
39 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barnes County, ND, Cass County, ND, Ransom County, ND, Sargent County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 117 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 11:40 PM CDTTSTM WND DMGChaffee, NDLARGE TREE BRANCHES BROKEN DOWN AND POWER LINES DOWN. REPORT AND PHOTO POSTED VIA SOCIAL MEDIA.
Jun 7, 11:59 PM CDTTSTM WND DMG6 N Leonard, NDSEVERAL LARGE 4 TO 8 INCH DIAMETER TREE BRANCHES AND LIMBS BROKEN DOWN AROUND A FARMSTEAD.
Jun 7, 11:59 PM CDTTSTM WND GST 585 N Leonard, NDPEAK WIND MEASURED AT AN NDAWN STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 9:46 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 4.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2020-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1869 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2020-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1869 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
2410 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

966 
WUUS53 KFGF 080421
SVRFGF
NDC003-017-073-081-080500-
/O.NEW.KFGF.SV.W.0049.200608T0421Z-200608T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1121 PM CDT Sun Jun 7 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Central Ransom County in southeastern North Dakota...
  Southwestern Cass County in southeastern North Dakota...
  Southeastern Barnes County in southeastern North Dakota...
  North central Sargent County in southeastern North Dakota...

* Until midnight CDT.

* At 1121 PM CDT, a severe thunderstorm was located near Elliott, or
  42 miles south of Valley City, moving northeast at 70 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lisbon, Enderlin, Buffalo, Sheldon, Chaffee, Embden and Alice. 

This includes Interstate 94 in North Dakota between mile markers 314
and 326.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4621 9775 4629 9798 4694 9754 4683 9714
TIME...MOT...LOC 0421Z 211DEG 62KT 4633 9781 

HAIL...0.75IN
WIND...60MPH
 
$$

CJ
1 follow-up statement
578 
WWUS53 KFGF 080440
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1140 PM CDT Sun Jun 7 2020

NDC003-081-080450-
/O.CAN.KFGF.SV.W.0049.000000T0000Z-200608T0500Z/
Barnes ND-Sargent ND-
1140 PM CDT Sun Jun 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARNES AND NORTH
CENTRAL SARGENT COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern North Dakota.

LAT...LON 4642 9755 4661 9776 4663 9775 4663 9768
      4673 9768 4694 9754 4683 9714
TIME...MOT...LOC 0440Z 211DEG 62KT 4662 9756 

$$

NDC017-073-080500-
/O.CON.KFGF.SV.W.0049.000000T0000Z-200608T0500Z/
Ransom ND-Cass ND-
1140 PM CDT Sun Jun 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN RANSOM AND SOUTHWESTERN CASS COUNTIES...

At 1140 PM CDT, a severe thunderstorm was located over Enderlin, or
29 miles southeast of Valley City, moving northeast at 70 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Enderlin, Buffalo, Sheldon, Chaffee, Embden, Alice and Anselm. 

This includes Interstate 94 in North Dakota between mile markers 314
and 326.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4642 9755 4661 9776 4663 9775 4663 9768
      4673 9768 4694 9754 4683 9714
TIME...MOT...LOC 0440Z 211DEG 62KT 4662 9756 

HAIL...0.75IN
WIND...60MPH
 
$$

CJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:42 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 7, 7:42 PM CDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
742 PM CDT Sun Jun 7 2020

.MESOSCALE DISCUSSION...
Issued at 741 PM CDT Sun Jun 7 2020

Significant instability remains over eastern North Dakota and
extends into parts of northwest Minnesota with values of ML CAPE
ranging between 1500 and 3500 J/Kg. This instability combined with
deep layer shear of 40 to 60 knots this environment remains
capable of supporting supercells.

The outflow boundary that was previously located in the Red River
Valley has dissipated which will decrease the tornado threat
somewhat. Low level SRH remains maximized in far northwest
Minnesota where some wall clouds were reported earlier and in
southeast North Dakota near the South Dakota border where a
tornado was confirmed. There will remain a window while the over
the next hour to two where tornadoes remain possible. The threat
for significant tornadoes has decreased across eastern North
Dakota and northwest Minnesota. With the unstable environment and
deep layer shear large hail, high winds, a tornado or two remain
possible this evening. Later tonight storms are expected to grow
upscale into more of a linear storm mode. At this point the
primary severe risk will transition to wind.

&&

.UPDATE...
Issued at 705 PM CDT Sun Jun 7 2020

Warm front has remained this evening from the Cavalier ND area to
near Thief River Falls then toward Park Rapids. Storms when
reaching this warm front encountering better dynamics to become
severe. SigTor remains higher along the Manitoba border near the
front, but trends will indicate that the TOR threat will start to
diminish by 02z. Watching the 500 mb wave moving NNE thru central
SD and into south central ND with better upper level forcing with
it. General band of t-storms with this feature and numerous severe
storms along it from south of Jamestown to near Pierre SD. TOR
reported near Ashley ND as area around there did see uptick in
SigTor parameters. General thoughts are that as the wave lifts
NNE will see increased t-storm action into E ND and likely form a
line as it does and move NE thru most of the area overnight.
Severe threat will be mainly hail and wind.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 250 PM CDT Sun Jun 7 2020

For this evening...see the mesoscale discussion above. Mesoscale
discussion does not address excessive rainfall threat, but it is
something to keep in mind.  Storms will develop and move
across the same area this evening. Given very high PWATS ~1.6
inches precipitation rates will be efficient. HREF indicates areas
along the boundary will likely receive at least 2 inches of rain,
with the potential for up to 7-10 inches in localized areas.
Although we've been dry the past few weeks, this would still
likely lead to impacts.

For Monday...main concern will be severe potential east of the
valley where warm sector remains. Favorable environment will be in
place given moderate instability and strong deep layer shear. Most
guidance at least suggests scattered storms during the evening
hours, with main ingredient lacking being strong forcing.

Monday night into Tuesday night...still some uncertainty, but
guidance is trending wetter for the eastern half of our forecast
area. Mid-level baroclinic zone with strong Fgen will lead to
periods of showers, with main question exactly how far west will
showers occur. This is hinges on the track of the tropical
depression. Will need to monitor as preceding rainfall events with
an additional 1-4 inches of rain would lead to some flooding
impacts.

.LONG TERM...(Wednesday through Sunday)
Issued at 250 PM CDT Sun Jun 7 2020

West to northwest flow prevails on Wednesday, with H5 ridging to the
west and troughing to the east. An upper low, situated off the coast
of the Pacific Northwest, will work slowly eastward through the end
of the week, with ridging sliding eastward ahead of it. Synoptic
patterns within ensemble guidance suggest a continued active pattern
for Wednesday and Thursday, with quiet and drier weather likely
Friday and into the weekend.

Wednesday and Thursday: Rain and thunderstorm chances remain in the
forecast for Wednesday into Thursday, mainly for northwestern and
west-central MN. A slow-moving upper trough will move southeastward
along the flow pattern, prolonging our rain chances for the eastern
most counties within the CWA into Thursday. Instability looks low,
thus widespread severe weather is not supported at this time. High
temperatures on Wednesday and Thursday will be a bit cooler, in the
mid-60s to mid-70s.

Friday through Sunday: Warmer but primarily dry weather is expected
as temperatures rebound into the 70s to lower 80s with low humidity.
H5 ridging prevails during this time frame with subsidence
contributing to the diminished rain and thunderstorm chances. PW is
expected to be less than normal during this time frame as well.
Impacts during the Friday through Sunday time frame could include an
increased fire weather concern, but overall should remain relatively
quiet.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 705 PM CDT Sun Jun 7 2020

VFR conditions at the TAF sites, except when thunderstorms are
nearby when brief IFR/MVFR conditions will occur. T-storm threat
at most sites continues past 06z then diminishes by 12z. Main
t-storm threat Monday late aftn/eve will be in MN, affecting
Bemidji.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

MESOSCALE...NC
UPDATE...Riddle
SHORT TERM...TG
LONG TERM...Lynch
AVIATION...Riddle
Hazardous weather outlook, Jun 7, 3:29 PM CDT, 7 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
329 PM CDT Sun Jun 7 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-081430-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
329 PM CDT Sun Jun 7 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Numerous severe thunderstorms are expected across the region.
A couple tornadoes are possible, including the possibility for a
strong and especially dangerous tornado. In addition, any storm has
the potential to produce very large and destructive hail greater
than 2 inches, and destructive wind gusts greater than 75 mph.
Storms will initially be scattered, eventually evolving into
clusters of storms. The threat will remain isolated and then
increase in coverage after 6pm. Excessive rainfall is also possible
if storms move across the same location multiple times.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe storms will again be possible Monday within
Minnesota with hail up to an inch and winds around 60mph. General
thunderstorm chances continue through Wednesday, with excessive
rainfall possibly leading to flash flooding Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed.

In the hours before

Local storm report, Jun 7, 10:54 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1054 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TSTM WND GST     5 N MCLEOD              46.47N 97.30W
06/07/2020  M58 MPH          Ransom             ND   MESONET

            PEAK WIND MEASURED AT THE SHEYENNE RAWS STATION.

&&

GGUST
Local storm report, Jun 7, 11:05 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1105 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     LARIMORE                47.91N 97.63W
06/07/2020  E80 MPH          GRAND FORKS        ND   BROADCAST MEDIA

            TREES BLOWN DOWN, POWER LINES BLOWN DOWN, AND ROOFING
            TORN OFF A BUILDING DOWNTOWN. PEAK WINDS ESTIMATED TO 80
            MPH.

&&

GGUST
Special weather statement, Jun 7, 11:06 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1106 PM CDT Sun Jun 7 2020

MNZ002-NDZ030-039-080445-
Norman MN-Traill ND-Cass ND-
1106 PM CDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NORMAN...CENTRAL CASS AND
SOUTHEASTERN TRAILL COUNTIES UNTIL 1145 PM CDT...

At 1106 PM CDT, Doppler radar was tracking a strong thunderstorm near
Durbin, or 19 miles west of Fargo, moving north at 70 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Casselton, Hillsboro, Mapleton, Halstad, Arthur, Hendrum and
Davenport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Minnesota...and southeastern North Dakota.

LAT...LON 4677 9739 4750 9705 4743 9665 4715 9681
      4715 9683 4713 9683 4669 9708
TIME...MOT...LOC 0406Z 200DEG 60KT 4682 9723

CJ
Local storm report, Jun 7, 11:07 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1107 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     1 E LUVERNE             47.25N 97.91W
06/07/2020  M72 MPH          Steele             ND   MESONET

            PEAK WIND MESURED ON A PERSINAL WEATHER STATION.

&&

GGUST
Special weather statement, Jun 7, 11:10 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1110 PM CDT Sun Jun 7 2020

NDZ038-039-049-052-080500-
Sargent ND-Ransom ND-Barnes ND-Cass ND-
1110 PM CDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR RANSOM...WESTERN CASS...
SOUTHEASTERN BARNES AND NORTHWESTERN SARGENT COUNTIES UNTIL MIDNIGHT
CDT...

At 1109 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oakes moving northeast at 60 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Valley City, Lisbon, Enderlin, Tower City, Page, Leonard and Buffalo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern North Dakota.

LAT...LON 4663 9803 4663 9843 4724 9760 4724 9756
      4672 9708 4663 9719 4663 9728 4656 9728
      4596 9801
TIME...MOT...LOC 0409Z 213DEG 62KT 4616 9797

CJ
Local storm report, Jun 7, 11:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1113 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     GRAND FORKS             47.92N 97.07W
06/07/2020                   GRAND FORKS        ND   PUBLIC

            LARGE TREE BRANCHES BROKEN DOWN AND POWER LINES BLOWN
            DOWN ON WALNUT STREET. REPORT AND PHOTO POSTED TO SOCIAL
            MEDIA.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:19 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey30 min
Jun 7, 7:25 PM CDTSevere Thunderstorm WarningFGFEddy35 min
Jun 7, 7:26 PM CDTSevere Thunderstorm WarningFGFPembina64 min
Jun 7, 7:41 PM CDTSevere Thunderstorm WarningFGFBarnes, Griggs, Steele64 min
Jun 7, 7:53 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy52 min
Jun 7, 8:00 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey45 min
Jun 7, 8:06 PM CDTSpecial Weather StatementFGFRamsey39 min
Jun 7, 8:10 PM CDTAreal Flood AdvisoryFGFPembina6 hr
Jun 7, 8:12 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh48 min
Jun 7, 8:14 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Nelson, Ramsey46 min
Jun 7, 8:23 PM CDTSpecial Weather StatementFGFPembina67 min
Jun 7, 8:30 PM CDTSevere Thunderstorm WarningFGFNelson, Ramsey, Walsh45 min
Jun 7, 8:31 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh44 min
Jun 7, 8:38 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Griggs, Nelson, Steele67 min
Jun 7, 8:39 PM CDTSevere Thunderstorm WarningFGFPembina51 min
Jun 7, 8:49 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Grand Forks, Steele, Traill56 min
Jun 7, 8:52 PM CDTTornado WarningFGFNelson, Ramsey, Walsh38 min
Jun 7, 8:57 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom, Traill48 min
Jun 7, 8:58 PM CDTSevere Thunderstorm WarningFGFPembina47 min
Jun 7, 9:11 PM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland, Sargent64 min
Jun 7, 9:17 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Pembina, Traill, Walsh43 min
Jun 7, 9:23 PM CDTSevere Thunderstorm WarningFGFCass, Grand Forks, Traill67 min
Jun 7, 9:48 PM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent42 min
Jun 7, 10:04 PM CDTSevere Thunderstorm WarningFGFGrand Forks41 min
Jun 7, 10:23 PM CDTSevere Thunderstorm WarningFGFRichland39 min
Jun 7, 11:06 PM CDTSpecial Weather StatementFGFCass39 min
Jun 7, 11:10 PM CDTSpecial Weather StatementFGFRansom50 min
Jun 7, 11:48 PM CDTSpecial Weather StatementFGFBarnes, Cass, Traill42 min
Jun 7, 11:55 PM CDTSevere Thunderstorm WarningFGFCass, Richland, Traill50 min
Jun 8, 12:26 AM CDTSpecial Weather StatementFGFRansom49 min
Jun 8, 1:08 AM CDTSpecial Weather StatementFGFBarnes, Cass52 min
Jun 8, 2:30 AM CDTAreal Flood AdvisoryFGFPembina8 hr
Jun 8, 2:55 PM CDTSpecial Weather StatementFGFPembina, Walsh35 min
Jun 8, 2:58 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh62 min
Jun 8, 3:06 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh54 min
Jun 8, 4:25 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Nelson, Steele65 min
Jun 8, 4:32 PM CDTTornado WarningFGFGrand Forks, Nelson25 min
Jun 8, 4:52 PM CDTSpecial Weather StatementFGFSteele38 min
Jun 8, 4:52 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele53 min
Jun 8, 5:02 PM CDTTornado WarningFGFGrand Forks28 min
Jun 8, 5:12 PM CDTTornado WarningFGFGrand Forks18 min
Jun 8, 5:28 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Walsh47 min
Jun 8, 5:42 PM CDTAreal Flood AdvisoryFGFSteele6 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.